# SDR COMA9710129

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Damaged
- Location: Rt Te Flap Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS SELECTED TO 15 DEGREES, CONTROL FAULT WARNING ON.  REPAIRED DAMAGED WIRING CONNECTION AT RT OUTBOARD FLAP ACTUATOR.
